# SDR CA110214020

- Difficulty date: February 13, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Beech 1900C
- Aircraft time: 33,014 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCB4MP3
- System (JASC): 3234 · Landing Gear Selector
- Part: Relay
- Part number: MS24171D1
- Condition: Failed
- Location: Mlg Selector
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND WHEN THE GEAR SELECTOR WAS MOVED TO THE DOWN POSITION.  GEAR WAS EXTENDED USING MANUAL HAND PUMP WITH NO OTHER PROBLEMS. UPON INSP IT WAS DISCOVERED THERE WAS MOISTURE IN THE MLG RELAY CAUSING IT TO FREEZE IN FLIGHT.  THIS WAS PROVEN ON THE BENCH, AFTER PUTTING THE RELAY IN THE FREEZER FOR 1 HR, WE COULD DUPLICATE THE PROBLEM. THE RELAY WAS REPLACED AND INVESTIGATION AS TO THE SOURCE OF THE WATER IS UNDERWAY.
